# SDR UALA2011121406873

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 47,175 hours, 5,950 cycles
- Engine: Pwa PW40903
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Thermocouple
- Condition: Stripped
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG TCA THERMOCOUPLE PROBE STUD STRIPPED.  REPLACED NR 2 ENG TCA THERMOCOUPLE PROBE IAW AMM.
